# SDR ASAA2022012737287

- Difficulty date: January 27, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 47,546 hours, 13,866 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176R86
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 46,476 hours, 13,874 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 INOP. GROUNDED - YES. CONFIRMED FAULT, #2 HF INOP, WILL NOT TEST. REMOVED & REPLACED #2 HF TRANSCEIVER REF B737-800 AMM 23-11-21. #2 HF SYSTEM GROUND VERIFICATION TEST NML (CONTACTED SFO RADIO) PER AMM 23-11-00-730-801 & AMM 23-11-00-710-801.
